# SDR GAIA03152ST

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150510067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CABIN FLOORBEAM CORRODED BS 1070 BETWEEN RBL 48 AND RBL 60.  REF FASI N/R NR 61850, CUTOUT DAMAGE AND INSTALLED REPAIR PER B727 SRM 53-10-8 FIG 3. (M)
